# SDR DL72S992428

- Difficulty date: November 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403DA
- Make and model: Boeing 727232
- Aircraft serial: 21147
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: R-1 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON C2 LETTER CHECK, 1.5 INCH CRACK ON R-1 DOOR FWD FRAME  AT THE LOWER STOP CASTING.  REPAIRED PER ERA AND MM 52-12-0.
